MathSciNet Relay Station
MathSciNet bibliographic data
MR1896397 14E15 (14L24 14L30)
Reichstein, Z.; Youssin, B. Equivariant resolution of points of indeterminacy. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2183–2187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement